I've been having extremely painful cramps in my feet, ankles, calves and thighs in the middle of the night now for about 6 weeks. I take 50mg of amitriptyline and 40 mg of mirtazipine at night before going to bed. Can those drugs be causing the cramps?
Jwmody, I was on Amitriptyline for 10 plus years and I didn't have any cramping like you just describe. however I didn't take Mirtazipine with it. If it were me I would call my doctor and let him or her know.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2013 • 1 answer
Updated 7 Oct 2013 • 1 answer
Updated 28 Mar 2014 • 2 answers
Updated 20 Oct 2014 • 1 answer
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Updated 18 Jan 2016 • 1 answer